Viewing 1 post (of 1 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Hi, Rachel! Sorry to hear you’re having a blue day. It sounds like the stress of trying to get back to work and dealing with the new meds is getting you down. You listed a lot of different meds for different reasons. I would say it’s time to see that new doctor! Keeping a journal of your dosages and physical/emotional feelings is an excellent idea. If you’re like me, I tend to forget to mention all of my concerns when I’m in the doctor’s office. Writing down my questions has been a good way to efficiently use my doctor’s time and get the most help for my medical dollars.

    Your body and mind need time to adjust. TRY to relax, feel good about what you have accomplished each day (instead of feeling bad about not getting this and this done), and maintain a positive attitude. I know it’s easier said than done, but I’ve always told myself that my husband and students don’t deserve getting the wrath of Graves’ just because I happen to be having a bad day. It’s not their fault and don’t deserve my “punishment.” It’s hard to do, but you can control your emotions if you want to.

    Best of luck with your new doctor! I hope s/he has some answers for you.

    Thinking of you, and wishing you happiness and energy!

    Debby

Viewing 1 post (of 1 total)
  • You must be logged in to reply to this topic.